# SDR AALA971208

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CENTER OF APU CUT-OUT RT SIDE FORWARD FLANGE OF STIFFENER, HEAVY CORROSION.  REMOVED CORROSION AND REPAIRED PER ESO 11697, DATED 6-9-97.   TST:  69,183 HOURS.  CYCLES, 47,232.  (X)
